# SDR FDEA202012153158

- Difficulty date: December 15, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 66,849 hours, 25,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Crank Assy
- Part number: 141N616413
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR ARMING LIGHT INOPERABLE WHILE PERFORMING MEL VERIFICATION FOUND GIRT BAR IS NOT ENGAGING.  SUSPECT BAD LINKAGE.  VERIFIED SLIDE LIGHT COMES ON WHEN WHEN PLACING MAGNETS OVER SENSOR NEAR FOOT RETAINERS, REF AMM 25_66_11_2 AMM 25-66-04-4, CMM 52-11-05.  REMOVED SLIDE COVER, REMOVED AND REPLACED ACTUATOR CRANK ASSEMBLY (477) AND SAFETIED.  INSTALLED SLIDE COVER OPERATED DOOR AND SLIDE ARMING, ALL CHECKS NORMAL.  OK FOR SERVICE.
